# SDR UPS99228773

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ALL EMERG EXIT LIGHTS ABOVE WING EXIT DOORS INOP.  REMOVED AND REPLACED ALL EMER EXIT LIGHTS BATTERY PACKS, OPS CHECK GOOD.
